Journal of Logic and Computation
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Logic Comput., 2020, том 30, выпуск 1, страницы 239–256 (Mi jlc2)  

Reconciling Lambek's restriction, cut-elimination, and substitution in the presence of exponential modalities

Max Kanovichab, Stepan Kuznetsovcb, Andre Scedrovdb

a University College London, Computer Science Department, London WC1E 6BT, UK
b National Research University Higher School of Economics, Faculty of Computer Science, Moscow 109028, Russia
c Steklov Mathematical Institute of the RAS, Department of Mathematical Logic, Moscow 119991, Russia
d University of Pennsylvania, Department of Mathematics, Philadelphia 19104, USA

Финансовая поддержка Номер гранта
Национальный исследовательский университет "Высшая школа экономики"
Министерство образования и науки Российской Федерации 5-100
Office of Naval Research
This article was prepared within the framework of the HSE University Basic Research Program and funded by the Russian Academic Excellence Project '5-100.' During a preliminary version of this work, A. Scedrov was also partially supported by the Office for Naval Research. S. Kuznetsov's work was also supported by the President of Russia Council for Support of Young Russian Scientists and Leading Scientific Schools of Russia.


DOI: https://doi.org/10.1093/logcom/exaa010


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 29.02.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jlc2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021